# SDR AALA20070809

- Difficulty date: May 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 29B INOPERATIVE.  SECURED WIRE HARNESS TO LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 29B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
